Weighted inequalities for square and maximal functions in the plane

Tom 102 / 1992

Javier Duoandikoetxea Studia Mathematica 102 (1992), 39-47 DOI: 10.4064/sm-102-1-39-47

Streszczenie

We prove weighted inequalities for square functions of Littlewood-Paley type defined from a decomposition of the plane into sectors of lacunary aperture and for the maximal function over a lacunary set of directions. Some applications to multiplier theorems are also given.

Autorzy

  • Javier Duoandikoetxea

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek